# SDR UALA2011050902248

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 42,904 hours, 16,872 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OXY MASK MIC INOP.  REPLACED F/O'S O2 MASK, OPS CHECK NORMAL.
